# SDR DALA2024031303293

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 15,046 hours, 1,760 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3408 ON ARRIVAL NOTED DAMAGE TO FWD AND AFT SIDE, FWD CARGO DOOR SURROUNDING SKIN EDGE. BOTH SIDES BETWEEN STRGR 39 TO 42RH. CORRECTIVE ACTION: COMPLIED WITH ERA 616591-14. (5776692)
